Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Claspers and finite type invariants of links

Kazuo Habiro

Geometry & Topology 4 (2000) 1–83
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D Bar-Natan, Vassiliev homotopy string link invariants, J. Knot Theory Ramifications 4 (1995) 13 MR1321289
3 J S Birman, New points of view in knot theory, Bull. Amer. Math. Soc. $($N.S.$)$ 28 (1993) 253 MR1191478
4 J S Birman, X S Lin, Knot polynomials and Vassiliev's invariants, Invent. Math. 111 (1993) 225 MR1198809
5 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 84 (1990) MR1042041
6 T D Cochran, A Gerges, K Orr, Dehn surgery equivalence relations on 3–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 97 MR1833077
7 T D Cochran, P Melvin, Finite type invariants of 3–manifolds, Invent. Math. 140 (2000) 45 MR1779798
8 L Crane, D Yetter, On algebraic structures implicit in topological quantum field theories, J. Knot Theory Ramifications 8 (1999) 125 MR1687553
9 M H Freedman, P Teichner, 4–manifold topology II: Dwyer's filtration and surgery kernels, Invent. Math. 122 (1995) 531 MR1359603
10 S Garoufalidis, N Habegger, The Alexander polynomial and finite type 3–manifold invariants, Math. Ann. 316 (2000) 485 MR1752781
11 S Garoufalidis, J Levine, Finite type 3–manifold invariants, the mapping class group and blinks, J. Differential Geom. 47 (1997) 257 MR1601612
12 S Garoufalidis, T Ohtsuki, On finite type 3–manifold invariants III: Manifold weight systems, Topology 37 (1998) 227 MR1489202
13 M N Goussarov, A new form of the Conway–Jones polynomial of oriented links, from: "Topology of manifolds and varieties", Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 167 MR1296894
14 M N Goussarov, On $n$–equivalence of knots and invariants of finite degree, from: "Topology of manifolds and varieties", Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 173 MR1296895
15 M N Goussarov, Interdependent modifications of links and invariants of finite degree, Topology 37 (1998) 595 MR1604891
16 M N Goussarov, New theory of invariants of finite degree for 3–manifolds, preprint
17 N Habegger, A computation of the universal quantum 3–manifold invariant for manifolds of rank greater than 2, preprint
18 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
19 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
20 K Habiro, Claspers and the Vassiliev skein modules, PhD thesis, University of Tokyo (1997)
21 K Habiro, Clasp-pass moves on knots, unpublished
22 R Hain, Infinitesimal presentations of the Torelli groups, J. Amer. Math. Soc. 10 (1997) 597 MR1431828
23 D Johnson, An abelian quotient of the mapping class group $\mathcal{I}_g$, Math. Ann. 249 (1980) 225 MR579103
24 T Kerler, Genealogy of non-perturbative quantum-invariants of 3–manifolds: the surgical family, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 503 MR1423190
25 T Kerler, Bridged links and tangle presentations of cobordism categories, Adv. Math. 141 (1999) 207 MR1671770
26 R Kirby, A calculus for framed links in $S^3$, Invent. Math. 45 (1978) 35 MR0467753
27 T Kohno, Vassiliev invariants and de Rham complex on the space of knots, from: "Symplectic geometry and quantization (Sanda and Yokohama, 1993)", Contemp. Math. 179, Amer. Math. Soc. (1994) 123 MR1319605
28 M Kontsevich, Vassiliev's knot invariants, from: "I. M. Gel'fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
29 V S Krushkal, Additivity properties of Milnor's $\bar{\mu}$–invariants, J. Knot Theory Ramifications 7 (1998) 625 MR1637589
30 T T Q Le, An invariant of integral homology 3–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad", Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
31 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
32 X S Lin, Power series expansions and invariants of links, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 184 MR1470727
33 S Majid, Algebras and Hopf algebras in braided categories, from: "Advances in Hopf algebras (Chicago, IL, 1992)", Lecture Notes in Pure and Appl. Math. 158, Dekker (1994) 55 MR1289422
34 S Majid, Foundations of quantum group theory, Cambridge University Press (1995) MR1381692
35 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
36 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020
37 J Milnor, Isotopy of links. Algebraic geometry and topology, from: "A symposium in honor of S. Lefschetz", Princeton University Press (1957) 280 MR0092150
38 S Morita, Casson's invariant for homology 3–spheres and characteristic classes of surface bundles I, Topology 28 (1989) 305 MR1014464
39 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
40 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
41 K Y Ng, Groups of ribbon knots, Topology 37 (1998) 441 MR1489214
42 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
43 T Stanford, Finite-type invariants of knots, links, and graphs, Topology 35 (1996) 1027 MR1404922
44 T Stanford, Braid commutators and Vassiliev invariants, Pacific J. Math. 174 (1996) 269 MR1398378
45 T Stanford, Vassiliev invariants and knots modulo pure braid subgroups, preprint
46 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670